# SDR SWAA2022022404841

- Difficulty date: March 21, 2019
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 48,812 hours, 28,690 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W T/E ORSS 261 LOWER CORRUGATED PLATE IS LOOSE AND CRACKED. / REMOVED WIGGLE PLATE IAW SRM 51-40-02-0G-0 109C 03/23/2019 INSTALLED WIGGLE PLATE IAW SRM 51-40-02-0G-0 STEP 4; AND BOEING DWG 115A2001 57028U 6APR19
